Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 68, Number 4

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 4 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 4 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF    
Some observations on continuum mechanics with emphasis on elasticity
J. J. Stoker.
Bull. Amer. Math. Soc. 68 (1962), 239-278
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1566192
Some recent developments in the theory of partial differential equations
Charles B. Morrey Jr..
Bull. Amer. Math. Soc. 68 (1962), 279-297
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1566193
Uniform approximation and maximal ideal spaces
John Wermer.
Bull. Amer. Math. Soc. 68 (1962), 298-305
Abstract, references and article information
Full-text PDF    
Research problem
Bull. Amer. Math. Soc. 68 (1962), 305
More Information
Full-text PDF    
The April meeting in Chicago
J. W. T. Youngs.
Bull. Amer. Math. Soc. 68 (1962), 315
More Information
Full-text PDF    
The April meeting in Atlantic City
John W. Green and Everett Pitcher.
Bull. Amer. Math. Soc. 68 (1962), 316-318
More Information
Full-text PDF    
The April meeting in Monterey
R. S. Pierce.
Bull. Amer. Math. Soc. 68 (1962), 319
More Information
Full-text PDF    
Invariant quadratic differentials
Joseph Lewittes.
Bull. Amer. Math. Soc. 68 (1962), 320-322
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0138757
Some problems in nonlinear Volterra integral equations
J. A. Nohel.
Bull. Amer. Math. Soc. 68 (1962), 323-329
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0145307
A zero-one property of mixing sequences of events
L. Sucheston.
Bull. Amer. Math. Soc. 68 (1962), 330-332
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0143235
The equation $( {∂^{2} /∂x^{2} + ∂^{2} /∂y^{2} + ( {x^{2} + y^{2} } )( {∂/∂t} )} )^{2} u + ∂^{2} u/∂t^{2} = f$, with real coefficients, is “without solutions”
François Treves.
Bull. Amer. Math. Soc. 68 (1962), 332
Abstract, references and article information
Full-text PDF    
Solution of the Dirichlet problem by interpolating harmonic polynomials
J. H. Curtiss.
Bull. Amer. Math. Soc. 68 (1962), 333-337
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0146401
Homogeneous Riemannian manifolds of negative curvature
Shoshichi Kobayashi.
Bull. Amer. Math. Soc. 68 (1962), 338-339
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0141055
On the quotient of entire functions of lower order less than one
Anders Hyllengren.
Bull. Amer. Math. Soc. 68 (1962), 340
Abstract, references and article information
Full-text PDF    
An expansion formula for differential equations
Kuo-Tsai Chen.
Bull. Amer. Math. Soc. 68 (1962), 341-344
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0139817
On a problem in ergodic theory
V. S. Varadarajan.
Bull. Amer. Math. Soc. 68 (1962), 345-350
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0148851
Operator averages
R. V. Chacon.
Bull. Amer. Math. Soc. 68 (1962), 351-353
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142718
Differential operators with nonsingular characteristics
Lars Hörmander.
Bull. Amer. Math. Soc. 68 (1962), 354-359
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0156094
A reduction of the Poincaré conjecture to other conjectures
C. D. Papakyriakopoulos.
Bull. Amer. Math. Soc. 68 (1962), 360-366
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0148039
Some results on invariant theory
S. Helgason.
Bull. Amer. Math. Soc. 68 (1962), 367-371
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0166303
Markov processes with identical hitting distributions
R. M. Blumenthal, R. K. Getoor and H. P. McKean Jr..
Bull. Amer. Math. Soc. 68 (1962), 372-373
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0148110
On real Jordan algebras
M. Koecher.
Bull. Amer. Math. Soc. 68 (1962), 374-377
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0143792
The conformal transformation group of a compact homogeneous Riemannian manifold
Samuel I. Goldberg and Shoshichi Kobayashi.
Bull. Amer. Math. Soc. 68 (1962), 378-381
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0140058
Polynomially convex sets
Gabriel Stolzenberg.
Bull. Amer. Math. Soc. 68 (1962), 382-387
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0151642
Groups with infinite products
John Stallings.
Bull. Amer. Math. Soc. 68 (1962), 388-389
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0143187
The singularities of the modulus space
H. E. Rauch.
Bull. Amer. Math. Soc. 68 (1962), 390-394
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0141781
A note on the $KO$-theory of sphere-bundles
Raoul Bott.
Bull. Amer. Math. Soc. 68 (1962), 395-400
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0153019
A connection between Tauberian theorems and normal functions
G. T. Cargo.
Bull. Amer. Math. Soc. 68 (1962), 400-401
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1566204
Certain characterization of singular semigroups
Takayuki Tamura.
Bull. Amer. Math. Soc. 68 (1962), 402-404
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0138695
Tchebycheff approximation in a compact metric space
John R. Rice.
Bull. Amer. Math. Soc. 68 (1962), 405-410
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0139886
Algebras of differentiable functions
K. de Leeuw and H. Mirkil.
Bull. Amer. Math. Soc. 68 (1962), 411-415
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0140928
Two applications of the method of construction by ultrapowers to analysis
W. A. J. Luxemburg.
Bull. Amer. Math. Soc. 68 (1962), 416-419
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0140417
Singular perturbations
A. Erdélyi.
Bull. Amer. Math. Soc. 68 (1962), 420-424
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142847
The homotopy theory of projective modules
H. Bass and S. Schanuel.
Bull. Amer. Math. Soc. 68 (1962), 425-428
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0152559
Acknowledgment
H. D. Block and W. H. J. Fuchs.
Bull. Amer. Math. Soc. 68 (1962), 428
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1566205

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Solution of equations and systems of equations, by A. M. Ostrowski.
Reviewer: David M. Young, Jr.
Bull. Amer. Math. Soc. 68 (1962), 306-308
Review information
Full-text PDF
Topology, by John G. Hocking and Gail S. Young.
Reviewer: Alex Heller
Bull. Amer. Math. Soc. 68 (1962), 308-310
Review information
Full-text PDF
Introduction to complex analysis, by Zeev Nehari.
Reviewer: George Springer
Bull. Amer. Math. Soc. 68 (1962), 310
Review information
Full-text PDF
Vorlesungen über Funktionentheorie, by A. Dinghas.
Reviewer: Maurice Heins
Bull. Amer. Math. Soc. 68 (1962), 311-313
Review information
Full-text PDF
Differential geometrie, by Detlef Laugwitz.
Reviewer: Leon Green
Bull. Amer. Math. Soc. 68 (1962), 313-314
Review information
Full-text PDF